I am 20 years old and received HPV from a one night stand in Ireland while studying abroad. Since then I got 3 warts removed. One of decent size and two that were very small. The big one came back with a vengeance after a flare up with my Crohn's Disease. Then a small one started to develop in a new place. Due to the fact that I am former foster care and a full-time student, I have almost no income. Which also means, no insurance. I bought skinhale a genital wart remover online, it is guaranteed to work. However, the big one looks as if it is drying out, but the small one has doubled in size and the skin around it is red and irritated and the wart has turned into what looks like a whitehead. Is this just the cream killing it? Should I continue? I am currently studying in Costa Rica, so I cannot go to a doctor, otherwise I will be paying out of pocket, which I do not possess.
I don't know... the only thing I recommend is seeing a Dr although I know you mentioned you can't due to financial reasons... maybe try to call one and get an opinion over the phone? Good luck hope all get better
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.